# SDR HAEA150

- Difficulty date: June 27, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N221TW
- Make and model: Amd FALCON
- Aircraft serial: 221
- Aircraft time: 21,014 hours, 16,326 cycles
- Engine: Ge CF700*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 501110504
- Condition: Blew Out
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RT IB MAIN TIRE BLEW OUT ON TAKEOFF.  AIRCRAFT DIVERTED.  AIRCRAFT LANDED, NO INCIDENT.
